A 82-year-old male asked:
I recently started to take bystolic (nebivolol) 5 mg twice a day. i am now getting pains in my upper chest and arms. last night i missed my dose. reaction ?
1 doctor answer • 2 doctors weighed in
Emergency Medicine 27 years experience
Chest pain = call MD: If you are getting chest pains with or without arm pains, it could be related to high blood pressure, low blood pressure, a heart attack, or other things. You should definitely call your doctor, and consider coming in to the office and/or the emergency department asap. Let me know how you do!
Created for people with ongoing healthcare needs but benefits everyone.
6k viewsReviewed >2 years ago
Last updated Oct 4, 2016
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.